Advances in Differential Equations

On the minimizers of a Ginzburg-Landau-type energy when the boundary condition has zeros

Nelly André and Itai Shafrir

Full-text: Open access

Article information

Source
Adv. Differential Equations, Volume 9, Number 7-8 (2004), 891-960.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355867927

Mathematical Reviews number (MathSciNet)
MR2100398

Zentralblatt MATH identifier
1115.35040

Subjects
Primary: 35J20: Variational methods for second-order elliptic equations
Secondary: 35B25: Singular perturbations 35J60: Nonlinear elliptic equations 58E50: Applications

Citation

André, Nelly; Shafrir, Itai. On the minimizers of a Ginzburg-Landau-type energy when the boundary condition has zeros. Adv. Differential Equations 9 (2004), no. 7-8, 891--960. https://projecteuclid.org/euclid.ade/1355867927


Export citation